# SDR AALA202110190134

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 75,792 hours, 9,739 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIGHT SMOKE SMELL FORWARD OF MID GALLEY BULKHEAD. SECURED POWER TO MID GALLEY AND SMELL DISSIPATED. REPLACED MID GALLEY SINGLE OVEN PER AMM 25-32-02-400.
